| Catalog Number |
DYNJ0382730O |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the facility between the dates of (b)(6) 2025 a non-sterile kit was used during a procedure.
Additional Manufacturer Narrative
According to the facility between the dates of (b)(6) 2025 a non-sterile kit was used during a procedure.At this time there has been no report of serious injury or medical intervention.The packs were discarded and are not available for evaluation.No patient demographic information is known at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.